EconPapers    
Economics at your fingertips  
 

The international monetary tangle -- myths and realities: Guillaume Guindey. (M. E. Sharpe, White Plains, New York, 1977; translated by M. L. Hoffman) pp.122, $10

Joseph A. Hanson

Journal of International Economics, 1979, vol. 9, issue 3, 460-463

Date: 1979
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(79)90041-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:9:y:1979:i:3:p:460-463

Access Statistics for this article

Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and Rodríguez-Clare, Andrés

More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:inecon:v:9:y:1979:i:3:p:460-463